# SDR 00134

- Difficulty date: March 31, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N232TW
- Make and model: Amd FALCON
- Aircraft serial: 32
- Aircraft time: 14,477 hours, 10,089 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Open
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED CARGO DOOR OPENED INFLIGHT AT APPROX 500FT AGL, RETURN TO DEPARTURE AIRPORT FOR UNEVENTFUL LANDING. DOOR WAS INSPECTED PER THE AVTEC MANUAL AND OPS CK NORMAL. AIRCRAFT RETURNED TO SERVICE. TRIP WAS COMPLETED WITH NO FURTHER PROBLEMS.
